Normalizers of Modular Groups.

Morris Newman

Mathematische Annalen (1978)

  • Volume: 238, page 123-130
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Newman, Morris. "Normalizers of Modular Groups.." Mathematische Annalen 238 (1978): 123-130. <>.

author = {Newman, Morris},
journal = {Mathematische Annalen},
pages = {123-130},
title = {Normalizers of Modular Groups.},
url = {},
volume = {238},
year = {1978},

AU - Newman, Morris
TI - Normalizers of Modular Groups.
JO - Mathematische Annalen
PY - 1978
VL - 238
SP - 123
EP - 130
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.